# SDR CALA2025043004336

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 96,924 hours, 21,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Flap
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT HATCH HANDLE FLAPPER, BROKEN.ACCOMPLISHED A DETAILED VISUAL INSPECTION OF LATCH AND TRIGGER, NO FAULTS. INSURED FASTNERS ARE INTACT AND DOOR ARMED NORMAL.   REMOVED LEFT AFT OVERWING HATCH FOR EVALUATION PER AMM 25-66-09. FOUND LATCH TO BE RIVITED IN.  REINSTALLED HATCH PER AMM 25-65-00.   ACCOMPLISHED PART 1 INTERIM REPAIR, STEPS 1-5 IAW ECRA 5222-01032. STEP 6 OF ECRA 5222-01032 COMPLIED WITH ON LP# - 4643530 INSTALLED LH/AFT OVERWING EMERGENCY EXIT HATCH IAW TASK 52-22-01-402-074.
